# SDR 95ZZZX6687

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4701
- Make and model: Amtr MUSTANGMIDGT
- Aircraft serial: 124
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Condition: Broke
- Location: Rt Mlg Attach
- Part time: 1,475 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL APPROACH TO RUNWAY (95 MPH).  ACFT STALLED OVER NUMBERS APPROXIMATELY 2 FEET OVER RUNWAY.  ON CONTACT, RIGHT LANDING GEAR BROKE OFF AT THE ATTACH POINT THROUGH 2 OF 4 BOLT HOLES.  BOTH LANDING GEARS WERE STEVE WHITMAN TYPE, STEEL, APROXIMATELY 5 INCHES TAPER TO 3 INCHES.  BOTH GEAR LEGS HAD APPROXIMATELY 3,500 LANDINGS.
